[Problèmes aux limites avec données mesures pour des équations semi-linéaires elliptiques avec des potentiels de Hardy critiques]
Soient
Let
Accepté le :
Publié le :
@article{CRMATH_2015__353_4_315_0, author = {Gkikas, Konstantinos T. and V\'eron, Laurent}, title = {Measure boundary value problems for semilinear elliptic equations with critical {Hardy} potentials}, journal = {Comptes Rendus. Math\'ematique}, pages = {315--320}, publisher = {Elsevier}, volume = {353}, number = {4}, year = {2015}, doi = {10.1016/j.crma.2015.01.011}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2015.01.011/} }
TY - JOUR AU - Gkikas, Konstantinos T. AU - Véron, Laurent TI - Measure boundary value problems for semilinear elliptic equations with critical Hardy potentials JO - Comptes Rendus. Mathématique PY - 2015 SP - 315 EP - 320 VL - 353 IS - 4 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2015.01.011/ DO - 10.1016/j.crma.2015.01.011 LA - en ID - CRMATH_2015__353_4_315_0 ER -
%0 Journal Article %A Gkikas, Konstantinos T. %A Véron, Laurent %T Measure boundary value problems for semilinear elliptic equations with critical Hardy potentials %J Comptes Rendus. Mathématique %D 2015 %P 315-320 %V 353 %N 4 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2015.01.011/ %R 10.1016/j.crma.2015.01.011 %G en %F CRMATH_2015__353_4_315_0
Gkikas, Konstantinos T.; Véron, Laurent. Measure boundary value problems for semilinear elliptic equations with critical Hardy potentials. Comptes Rendus. Mathématique, Tome 353 (2015) no. 4, pp. 315-320. doi : 10.1016/j.crma.2015.01.011. https://www.numdam.org/articles/10.1016/j.crma.2015.01.011/
[1] Boundary blow up type sub-solutions to semilinear elliptic equations with Hardy potential, J. Lond. Math. Soc., Volume 2 (2008), pp. 503-523
[2] Hardy's inequalities revisited, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 25 (1997), pp. 217-237
[3] Hardy-type inequalities, J. Eur. Math. Soc., Volume 6 (2004), pp. 335-365
[4] Sharp two-sided heat kernel estimates for critical Schrödinger operators on bounded domains, Commun. Math. Phys., Volume 273 (2007), pp. 237-281
[5] Boundary singularities of solutions of semilinear elliptic equations with critical Hardy potentials, 2014 | arXiv
[6] Moderate solutions of semilinear elliptic equations with Hardy potential, 2014 | arXiv
[7] Removable singularities and boundary trace, J. Math. Pures Appl., Volume 80 (2001), pp. 879-900
[8] The boundary trace and generalized boundary value problem for semilinear elliptic equations with coercive absorption, Commun. Pure Appl. Math., Volume 56 (2003), pp. 689-731
[9] Boundary trace of positive solutions of supercritical semilinear elliptic equations in dihedral domains, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (2015) (in press) | DOI
[10] Boundary singularities of solutions to elliptic viscous Hamilton–Jacobi equations, J. Funct. Anal., Volume 263 (2012), pp. 1487-1538
[11] Geometric invariance of singular solutions of some nonlinear partial differential equations, Indiana Univ. Math. J., Volume 38 (1989), pp. 75-100
- Existence and nonexistence of solutions to elliptic equations involving the Hardy potential, Journal of Mathematical Analysis and Applications, Volume 456 (2017) no. 1, p. 274 | DOI:10.1016/j.jmaa.2017.07.002
- Boundary singularities of solutions of semilinear elliptic equations with critical Hardy potentials, Nonlinear Analysis: Theory, Methods Applications, Volume 121 (2015), p. 469 | DOI:10.1016/j.na.2015.03.004
Cité par 2 documents. Sources : Crossref